Volume 14, Issue 2 (10-2019)                   IJMSI 2019, 14(2): 127-138 | Back to browse issues page

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Daskalov R, Metodieva E. Bounds on $m_r(2,29)$. IJMSI. 2019; 14 (2) :127-138
URL: http://ijmsi.ir/article-1-1020-en.html
Abstract:  

 An $(n, r)$-arc is a set of $n$ points of a projective plane such that some $r$, but no $r+1$ of them, are collinear. The maximum size of an $(n, r)$-arc in  PG(2, q) is denoted by $m_r(2,q)$. In this paper thirteen new $(n, r)$-arc in  PG(2,,29) and a table with the best known lower and upper bounds on $m_r(2,29)$ are presented. The results are obtained by non-exhaustive local computer search.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:
CAPTCHA

© 2019 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb